# SDR ASOA2014112611791

- Difficulty date: November 21, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,726 hours, 31,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005135
- Condition: Damaged
- Location: Bs 640-755
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN AT BS 640 - 755 STR 20L-20R, FOUND CRACKED, BUCKLED, DENTED AND DEFORMED.
